# SDR SWAA2022050292822

- Difficulty date: April 10, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 53,466 hours, 31,928 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB L/E PANEL - RIB #3 (I/B) - POSSIBLE CRACK / [01] PERFORMED HFEC AT SUSPECTED CRACK IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK CONFIRMED. CRACK LENGTH:0.218';[02] REMOVED RIB #3 AT RH HORIZONTAL STABILIZER L/E PANEL IAW B737-700 SRM 51-40-02-0G-0;[03] VERIFIED STEP 2;[04] REPLACED RIB #3 AT RH HORIZONTAL STABILIZER L/E PANEL IAW B737-700 SRM 51-40-02-0G-0;[05] ADD REF. ON STEP #3:  REPLACED RIB #3 AT RH HORIZONTAL STABILIZER L/E PANEL IAW B737-700 SRM 51-40-02-0G-0 & DWG. 186A1303;[06] VERIFIED NEW RIB INSTALLED AS PER STEP #5 ABOVE STATES AND DRAWING REQUIERMENTS.;[07] JOB C/W CONCURR WITH ABOVE STEP#5 & 6.....
